I was taking three 10/500 , 5 times a week so 15 to 18 a week .Thanks for the reply Jim
Hey Jimmy - you are doing great and I congratulate you for sticking with you sobriety - every day is not easy. Check out the information in the Health Pages on PAWS. This is the syndrome following the acute withdrawal. Like Quickrick said, this is something that can pop up for up to a year after you stop using. Typically, we feel PAWS on more of the mile stone's like 30, 60, and 90 days - etc. I had a horrible time with PAWS for about a month following the acute withdrawal. I had anxiety, was tired, and worst of all I could not concentrate and was just not motivated. It takes on average of 90 days plus for the brain to heal and start producing natural endorphins and neurotransmitters again. While you used, your brain was full of the opiate, so it did not product the natral stuff on it's own because it did not need it. Now your brain is healing and learning to use and produce the natural endorphins all over again. As you heal, you will start to feel better and the fog will lift. Sounds like your symptoms are a lot like mine were, I would have anxiety early in the day and would feel better in the evening. Hang in there, keep posting, this too will pass. Take Care, S
WELL ITHINK WAT salsinator WROTE IS PRETTY MUCH RIGHT ON D BALL I MEAN REALLY I THINK NOW IS JUST PSYCOLOGICAL I GOT OFF METHADONE N THOSE WITHDRAWALS ACTUALLY DID LAST A COUPLE WEEKES BUT METHADONE IS I THINK PROBBANLY D WORST OPIAPTE OR SYNTHETIC OPIATE THERE IS BUT I DID IT N DOCTORS (6DIFFERENT ONES) TOLD ME DAT IT WAS NORMAL FOR ME TO STILL FEEL LIKE I WAS GOIN TRHOU W/DRAWALS EVEN AFTER A FEW WEEKS BUT DAT AFTER MY 3RD OR SO WEEK IT WOULD JUST BE MENTAL WITHDRAWLAS N DAT IS NORMAL CUS YOUR BODY IS JUST GETTIN USED TO PRODUCING ENDORPHINS OR EVEN ADRENALINE IF U WILL...ON ITS OWN. BUT IS ALL ABOUT JUST KEEP AT IT N B4 U KNOW IT YOULL FEEL BETTER..NOW IM NOT SAYIN D ANXIETY ISNT GONA BE THERE IT'LL PROBBABLY B THERE FOR EVER DATS WHY IS IMPORTANT TO GO TO OR TALK TO SUPPORT GROUPS AND HAVE ALL YOUR LOVED ONES INVOVED JUST KEEP YOUR MIND OCCUPIED N YOU'LL BE FINE I MEAN IVE BEEN OFF OPIATES FOR 4 YRS NOW N OFCOURSE I STILL THINK ABOUT EM BUT IF DAT HAPPENS I CALL SOMEONE OR TALK TO MY FREINDS ONLINE OR TRY DISTRACT MYSELF SOMEHOW N BASICALLY LIKE THEY "ONE DAY AT A TIME" ANOTHER THING DAT WORKS FOR ME IS IF I THINK ABOUT USING I ALSO THINK ABOUT ..WELL, BASICALLY D PROS N CONS N ABOUT HOW ID BE LETTIN MYSELF AND ALL MY LOVED ONES DOWN N BELIEVE ME DAT IS A VERY CTRAPPY FEELING. GOOD LICK! N JUST KEEP ON,KEEP ON! TAKE CARE.
Thank you for your post . I will keep fighting ! Jim
Congrats Jimmy.......You are really working your program and doing so well. I am proud of you!!! sara